A Caltech Library Service

Solutions of a certain partial differential equation

Bateman, H. (1931) Solutions of a certain partial differential equation. Proceedings of the National Academy of Sciences of the United States of America, 17 (10). pp. 562-567. ISSN 0027-8424.

See Usage Policy.


Use this Persistent URL to link to this item:


The partial differential equation ∂u/∂t = x(∂^2u/∂x^2 – u) is readily seen to possess the two particular solutions U1 = xe^(-x tanh t) sech^2t, U2 = e^(-x coth t).

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1931 by the National Academy of Sciences. Communicated September 14, 1931.
Issue or Number:10
Record Number:CaltechAUTHORS:BATpnas31a
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:9325
Deposited By: Tony Diaz
Deposited On:13 Dec 2007
Last Modified:02 Oct 2019 23:59

Repository Staff Only: item control page